MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 6.0 x 60mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) distal third in the right leg.An antegrade approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon, cutting balloon and shockwave treatments.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.The patient was seen at clinic, reporting aching in her right foot intermittently while walking, but it was also bilaterally with the right leg worse than the left leg.Pain was not debilitating and did not interfere with activities of daily living.The patient had peripheral arterial disease rutherford class iv/v with rest pain/wound possibly of musculoskeletal etiology as the pain was exacerbated with pressure.There was a new wound on the lateral aspect of the patient's right hallux which was drained.The right foot was warm with intact motor function.The patient's previous imaging demonstrated multilevel flow-limiting disease with abnormal ankle brachial indexes (abis) and absent right toe pressures and severely limited left toe pressures.It was unlikely that the patient would heal appropriately due to her absent right toe pressures.A repeat revascularisation was recommended.The event of restenosis was reported as not related to the device and not related to the procedure but due to intercurrent intervention/worsening pre-existing condition.It was reported as target lesion related.The intervention on (b)(6) 2022 involved non bm3d stent placement, pta and laser atherectomy of the sfa middle third to distal popliteal.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as continuing and the device remains implanted.This event was reviewed by veryan on 15-mar,2023 and considered possibly related to the device.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 6.0 x 60mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) distal third in the right leg.An antegrade approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon, cutting balloon and shockwave treatments.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.The patient was seen at the clinic, reporting aching in her right foot intermittently while walking, but it was also bilaterally with the right leg worse than the left leg.Pain was not debilitating and did not interfere with activities of daily living.The patient had peripheral arterial disease rutherford class iv/v with rest pain/wound possibly of musculoskeletal etiology as the pain was exacerbated with pressure.There was a new wound on the lateral aspect of the patient's right hallux which was drained.The right foot was warm with intact motor function.The patient's previous imaging demonstrated multilevel flow-limiting disease with abnormal ankle brachial indexes (abis) and absent right toe pressures and severely limited left toe pressures.It was unlikely that the patient would heal appropriately due to her absent right toe pressures.A repeat revascularisation was recommended.The event of restenosis was reported as not related to the device and not related to the procedure but due to intercurrent intervention/worsening pre-existing condition.It was reported as target lesion related.The intervention on (b)(6) 2022 involved non-bm3d stent placement, pta and laser atherectomy of the sfa middle third to distal popliteal.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.This event was reviewed by veryan on 15-mar-23 and considered possibly related to the device.The patient outcome update was received on 03-jan-24.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key16733122
Report Number3011632150-2023-00050
Device Sequence Number6862240
Product Code NIP
UDI-Device Identifier05391526850398
UDI-Public(01)05391526850398(17)230605(11)211104(10)0000118074
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2023
Device Model Number142122-02
Device Catalogue Number142122-02
Device Lot Number0000118074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATORVASTATIN; CILOSTAZOL (PLETAL)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American